Immediately After applying a cream to relieve redness of sensitive skin which I used to apply. I found red rash with papules on chin. Is that allergy? .

Sensitive skin. Not necessarily, it could just be a reaction of your sensitive skin. Certainly if the cream makes your symptoms worse then it's time to try something else.

Related Questions

After applying a cream which I used to apply. I found red rash with papules under my mouth & chin. Is that an allergic rash or perioral dermatitis? .

Could be allergic. The proximity with when you used the cream would indicate an allergic rash. Try an over the counter antihistamine, and if you develop swelling or trouble breathing at any time, call your doctor or go to the ER. Hope this helps! Read more...

After applying a cream called sensibio forte which I used to apply. I found red rash with papules under my mouth and on my chin. What is that? .

Acne. I think that your cream is comedome genic and by clogging pores aggravates a skin condition. I don not know the contents of this cream. Also it could be that something in the cream is aggravating a skin sensitivity. I wuld have to know the reason you are taking this and what is in it to render an opinion. See a doctor and take the lavel with the contents in with you. Read more...